# SDR DALA2024011400562

- Difficulty date: January 10, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,302 hours, 35,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251,  INSPECTIONS HAVE BEEN ADDED VIA SEPARATE LOG PAGE 0751012. CLOSED LOG AND REMOVED MONITOR INSP.) DTE DURING ACCOMPLISHMENT OF AA 2330-01179-02H, FUSELAGE SKIN WAS GOUGED DURING REMOVAL OF PCS TIMING ANTENNA COVER PLATE (PN 21299). DURING CURRENT CHECK, THE EXISTING REPAIR IS REMOVED AND REPLACED.  DTE REQUIRED PER SECTION DTE OF 604897-14, REV B THE REPAIR OF SECTION II IS LIMITED TO 12 MONTHS SERVICE FROM SECTIO N II (9JAN24). ADDITIONAL ENG'G AUTHORIZATION REQUIRED FOR SERVI CE BEYOND THIS LIMIT.
